| Model Number |
5820103010 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
Event or Problem Description
It was reported via medwatch report 0700220000-2023-8011 that the wire pass drill bit broke in half during a surgical procedure, all pieces were accounted for and retrieved, an x-ray was needed at the end of the case.The procedure was completed successfully; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description